# SDR SWAA2022041183643

- Difficulty date: March 14, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 31,951 hours, 14,430 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Corroded
- Location: #2 Eng
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE I/B FAN COWL HAS HEAVY CORROSION LOWER FWD AREA. / [01] REPLACED #2 ENGINE I/B FAN COWL WITH SERVICEABLE FAN COWL FOR COMPANY CONVENIENCE DUE TO CORROSION. FAN COWL TO BE INSTALLED ON CARD #TTG8Q00B99TS LINE #1322.;[02] MY NAME INTERRED IN STEPS 2;3 AND 4 IN ERROR;[03] REMOVED AND REPLACED #2 ENGINE I/B FAN COWL PER AMM 71-11-02. SEE INDIVIDUAL SIGN-OFFS FOR WORK ACCOMPLISHED.;[04] VERIFIED RAJESH ALI (TECHNICIAN); 07-APR-2022 03:47 UTC REMOVED AND REPLACED #2 ENGINE I/B FAN COWL PER AMM 71-11-02. SEE INDIVIDUAL SIGN-OFFS FOR WORK ACCOMPLISHED. C/W
